# SDR IPXA2024060451189

- Difficulty date: April 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X17 AND X46/STR49. (015-79) ATA 57. INSTALLED 1EA STRINGER SECTION, 2EA "C" ANGLES REPAIR SPLICE, 2EA "Z" ANGLES REPAIR SPLICE AND 2 EA FITTINGS, AT UPPER CTR AUX TANK, STA X17 AND X46 STR 49 PER REF MD-11 SRM 57-10-03-2R-1 REPAIR 1 REV 70. ACCOMPLISHED REPAIR PER MD-11 SRM 57-10-03-2R-1 REPAIR 1, FIGURE 201 (REVISION 70).
